# SDR UALA2013012800507

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 67,919 hours, 11,910 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Scanner
- Part number: 20414440402
- Part serial: 65
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT & RT WEATHER RADAR SYS INOPERATIVE.  REPLACED SCANNER AND ARRAY IAW MM 34-43-03.
